# SDR 061042

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 18,173 hours, 28,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CARGO DOOR WARNING LIGHT ILLUMINATED IN FLIGHT, AIRCRAFT RETURNED TO BLOCK.  DEFERRED IN ACCORDANCE MEL 52-2.
